Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Had cortizone shot in lower back. Freezing and sweating. Confined to wheel chair and having osteoporosis. Suggest the cure?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I had a corizone shot on May 17,2013 in my lower back. I left feeling good, but the next day I was freezing and sweating to the point I was reaally wet, this went on for 4 days.That sat I was sent home for my right leg would not hold me up. Went to the ER that same day and they checked to see if it was bad vail. and it was O.K. but I can not walk. Then about a week and half or so everything swicth to the left side, and I have had therpy, and he said my pelvic was out of place so he work on that for a month. All I hear there is nothing wrong. I"m confine to a wheelchair. my last time I saw a Doctor said I have osteoporosis. Oh Yea I had to give of bloods. Can you please tell me what could be wrong? Thank you XXXX XXXXXXX
Posted Sun, 20 Oct 2013 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer:
Start treatment for osteoporosis

Detailed Answer:


I have studied your case with diligence.

At age of 61 there can be degenerative wear of bones, muscles, ligament and loss of elasticity of muscles, due to deficiency of calcium, vitamin D, VIT B12 and supplements of these nutrients can relieve pain.
In diabetics osteoporosis is very common osteoporosis leads diffuse pain in back.

Check your bone strength with DEXA SCAN and you can start medication according to level of osteoporosis,
You need to start supplement of calcium with vitamin D, vit B12, and if osteoporosis is severe then bisphophonates can be started.
I will advise you to do regular physiotherapy and exercises as my patients find much relief by these therapies.

You need to take diet XXXXXXX in calcium and vitamin D.
As this is degenerative age related change so your doctor tells you that nothing is wrong.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor